MAUDE Adverse Event Report: COVIDIEN 12ML LUER LOCK TIP PHARM TRAY; SYRINGE, PISTON

COVIDIEN 12ML LUER LOCK TIP PHARM TRAY; SYRINGE, PISTON
Model Number 8881512258
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that there is a fibrous strand and a particulate matter found in a tray and a fibrous strand found in the needle port of 1 syringe.There was no patient involvement.

Brand Name
12ML LUER LOCK TIP PHARM TRAY
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8780130
Report Number9612030-2019-02214
Device Sequence Number1876626
Product Code FMF
UDI-Device Identifier10884521010970
UDI-Public10884521010970
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881512258
Device Catalogue Number8881512258
Device Lot Number1823907164
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1